# SDR C2XA01IA201

- Difficulty date: April 8, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N51726
- Make and model: Emb EMB-120ER
- Aircraft serial: 120174
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 12041126001
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHV - FLT 3340, THE CREW REPORTED RIGHT MAIN LANDING GEAR SYSTEM ''B'' RED LIGHT ILLUMINATED IN FLT.  THE ACFT LANDED AT SHV WITHOUT INCIDENT.  MX CLEANED THE LANDING GEAR PROXIMITY SWITCHES, OPERATIONALLY CHECKED WITH NO DEFECTS FOUND, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.  THE DISCREPANCY REOCCURED ON 04/09/01 AT IAH WHERE MX PLACED THE SYSTEM ''B'' INDICATION ON MEL 32-60-01B CONTROL 012399, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  ON 04/10/01 THE ACFT RETURNED TO IAH WHERE MX REMOVED AND REPLACED THE SYSTEM ''B'' PROXIMITY SENSOR ON THE RIGHT MAIN LANDING GEAR, OPERATIONALLY CHECKED WITH NO DEFECTS NOTED.  REMOVED THE MEL.
